About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 179401, 5 pages
http://dx.doi.org/10.1155/2013/179401
Research Article

Dynamics of a System of Rational Higher-Order Difference Equation

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12121, Thailand

Received 5 February 2013; Accepted 22 April 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Kurbanli, C. Çinar, and I. Yalçinkaya, “On the behavior of positive solutions of the system of rational difference equations xn+1=xn1/(ynxn1+1), yn+1=yn1/(xnyn1+1),” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1261–1267, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. A. S. Kurbanli, “On the behavior of solutions of the system of rational difference equations: xn+1=xn1/(ynxn11), yn+1=yn1/(xnyn11), and zn+1=zn1/(ynzn11),” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 932362, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. A. S. Kurbanli, “On the behavior of solutions of the system of rational difference equations: xn+1=xn1/(ynxn11), yn+1=yn1/(xnyn11), and zn+1=zn1/(ynzn11),” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 932362, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Liu, Z. Zhao, X. Li, and P. Li, “More on three-dimensional systems of rational difference equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 178483, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Gu and R. Ding, “Observable state space realizations for multivariable systems,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1389–1399, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Papaschinopoulos and C. J. Schinas, “On a system of two nonlinear difference equations,” Journal of Mathematical Analysis and Applications, vol. 219, no. 2, pp. 415–426, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Clark and M. R. S. Kulenović, “A coupled system of rational difference equations,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 849–867, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Clark, M. R. S. Kulenović, and J. F. Selgrade, “Global asymptotic behavior of a two-dimensional difference equation modelling competition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 52, no. 7, pp. 1765–1776, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Liu, Z. Wei, P. Li, and W. Zhong, “On the behavior of a system of rational difference equations xn+1=xn-1/(ynxn-1-1),yn+1=yn-1/(xnyn-1-1),zn+1=1/xnzn-1,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 105496, 9 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  11. Q. Zhang, L. Yang, and J. Liu, “Dynamics of a system of rational third-order difference equation,” Advances in Difference Equations, vol. 2012, article 136, p. 6, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Sedaghat, Nonlinear Difference Equations, vol. 15 of Mathematical Modelling: Theory and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at MathSciNet
  13. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet